# SDR FDEA201604291429

- Difficulty date: April 29, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 70,724 hours, 13,762 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Control Unit
- Part number: 46265022
- Part serial: 1596851
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED LONGITUDINAL PDU 3LT & RT & 4LT & RT.  A4 & A6 CARD FILES ARE VIOLENTLY BURNING UP & HAS CREATED EXCESSIVE INTERIOR HEAT & SMOKE DAMAGE TO CTR CARGO CTL UNIT.  ALSO SLAVED IN KNOWN GOOD A12 CARD FILE TO POS A6, & IT BURNED UP AS  WELL.  CTR CARGO CTL UNIT NEEDS TO BE REPLACED, ALL ASSOC WIRES CHECKED.  WIRE CHECKS & TROUBLESHOOTING CONTINUES.  INSTALLED CTR CARGO CTL UNIT U1-149 & TESTED NORMAL, ALL CB'S STAY IN IAW AMM 25-57-41-4.
